# SDR UALA2012011200264

- Difficulty date: January 12, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 67,108 hours, 24,718 cycles
- Engine: Pwa PW2037
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 15406003
- Part serial: 1583
- Condition: Leaking
- Location: Lt Wing Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING AILERON INBD ACTUATOR LEAKING FROM ROD END SEAL.  REPLACED LEFT WING AILERON INBD ACTUATOR.
